Skin allergy

Skin itching after interval of 4-5 day specificaly when i eat tur dal,chana dal etc.There is swelling on skin which results in irritation. I use to take tab.cetrizine when itching causes but after then i suffer from dizziness. Please help me out of this.
views-icons 51 Views Bookmark this Answer

Doctor Answers (1) on Skin allergy

doctor profile image
Thanks for the query. Hives are irritating and difficult to live with. Chronic urticaria is the medical terminology and needs proper assessment. The triggers should be identified. Based on your description, it appears that you have intermittent variable of chronic urticaria. These conditions have a strong relation to one's internal health and it needs to be evaluated as often quoted - Skin is the mirror of internal health. Your dermatologist will decide a treatment plan for you after a consultation which probably will include a non sedative antihistamine and some other medications based on blood chemistry. A common mistake is to take antihistamines as when and needed while it should be taken for a reasonably long time frame in urticaria whether you develop hives or not. After a certain period,its advisable to wean the treatment. Now a days modern treatment options also exists which requires once a month treatment. Hope it helps.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?